# SDR SWAA2012121210508

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-76N
- Aircraft serial: 34479
- Aircraft time: 24,410 hours, 11,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY INOP AND STRAP BROKEN.  REMOVED AND REPLACED BATTERY PACK & RETAINING STRAP PER AMM THIS CLEARS MDDR236622.
